I have a question concerning my husband? He woke up at 3:00 a.m with tingling and numbness in his arms and legs, dizzy and nausea, then vomiting. Does anyone have a clue to what this may be? I first thought anxiety, but I don't know now as it's been almost 2 hrs now that he's been experiencing this non-stop. I would appreciate any feedback. Thank you in advance
Tingling, Numbness, Nausea?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
im having headaches,fatigue,numbness in my arms,nausea and vomiting could this be from my mirana iud?
2 answers • 5 Feb 2011
... whats happening, i am on something for it but its not working, any ideas what i should do to relief the nausea?
6 answers • 9 Jan 2012
had an upset stomach and took a 25mg phenergan at 5 hours ago and now having tingling in feet.
0 answers • 17 Mar 2013
Numbness tingling in my face arnd my mouth,thru my arms and into my hands. Its soooo uncomfortable. Something is wrong. I have no idea what this ...
2 answers • 30 Apr 2013
a highter dosage I am still vomiting and cant keep anything down
1 answer • 16 Jul 2014